Show simple item record

dc.contributor.authorOle Warnaar, S
dc.date.available2014-05-21T19:22:38Z
dc.date.issued2006-03
dc.identifier.citationOle Warnaar, S. (2006). Hall–Littlewood functions and the <mml:math altimg="si1.gif" display="inline" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:msub><mml:mrow><mml:mi mathvariant="normal">A</mml:mi></mml:mrow><mml:mrow><mml:mn>2</mml:mn></mml:mrow></mml:msub></mml:math> Rogers–Ramanujan identities. Advances in Mathematics, 200 (2), pp.403-434. https://doi.org/10.1016/j.aim.2004.12.001.
dc.identifier.issn0001-8708
dc.identifier.urihttp://hdl.handle.net/11343/26191
dc.descriptionC1 - Journal Articles Refereed
dc.formatapplication/pdf
dc.languageen
dc.publisherElsevier BV
dc.subjectMathematical Logic
dc.subjectSet Theory
dc.subjectLattices and Combinatorics ; Group Theory and Generalisations (incl. Topological Groups and Lie Groups) ; Mathematics not elsewhere classified ; Mathematical Sciences
dc.titleHall–Littlewood functions and the <mml:math altimg="si1.gif" display="inline" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:msub><mml:mrow><mml:mi mathvariant="normal">A</mml:mi></mml:mrow><mml:mrow><mml:mn>2</mml:mn></mml:mrow></mml:msub></mml:math> Rogers–Ramanujan identities
dc.typeJournal Article
dc.identifier.doi10.1016/j.aim.2004.12.001
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics And Statistics
melbourne.source.titleAdvances in Mathematics
melbourne.source.volume200
melbourne.source.issue2
melbourne.source.pages403-434
melbourne.publicationid56978
melbourne.elementsid280534
melbourne.contributor.authorWarnaar, Sven
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record